# SDR R61A2019080690809

- Difficulty date: July 29, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF SHEAR PANEL IN AFT WET AREA FRAMES 87-88 FOUND CORRODED. REPLACED SHEAR PANEL IAW SRM 51-43-05.
